# SDR 6TXA2024110600820

- Difficulty date: November 2, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N150MB
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20166
- Aircraft time: 9,219 hours, 4,812 cycles
- Engine: Hnywl AS90711A
- Engine time: 5,160 hours, 2,644 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, B, A

## Discrepancy

REPOSITIONING FLIGHT KAPF-KISM, THE CAPTAIN IS THE PILOT MONITORING, AND THE FIRST OFFICER IS THE PILOT FLYING.  DURING THE CLIMB OUT AT AN ALTITUDE OF 10,000 FT, THE CREW RECEIVED AN APU FIRE INDICATION. PM (CAPTAIN) FOLLOWED THE IMMEDIATE CHECKLIST ITEMS AND PUSHED THE APU FIRE BUTTON FOLLOWED BY THE EXT 2 BUTTON TO DISCHARGE THE #2 FIRE EXTINGUISHER INTO THE APU. APU FIRE INDICATION CEASED AND THE APU WAS SHUT DOWN BECAUSE OF THE APU FIRE BUTTON PUSH. THE CREW DECLARED AN EMERGENCY AND DIVERTED TO KRSW WHICH WAS RIGHT BELOW THE AIRPLANE'S FLIGHTPATH. CONTINUED FOR A SAFE LANDING ON RUNWAY 06 AT KRSW. UPON FURTHER INSPECTION OF THE AIRPLANE BY THE FLIGHT CREW AND AIRPORT FIRE CREWS, NO PHYSICAL INDICATIONS OF FIRE WERE PRESENT.
